# SDR SWAA002467

- Difficulty date: November 27, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- Aircraft time: 30,175 hours, 30,192 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BS 178 BULKHEAD WEB CRACKS AT WL 210.5 RBL 6.7, WL 213 LBL 6.7 & WL 190 LBL 5.7.
